# SDR YENA2021110300743

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 73,806 hours, 26,464 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 813, HPN-FLL. FUMES ON DESCENT. DIRTY SOCK/BURNT SMELL ON DESCENT FROM FRONT CABIN VENTS, STINGING EYES & THROAT IRRITATION. (SUPPLEMENTAL INFORMATION TO FOLLOW)
